Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Does unwanted72 pill cause pain in the nipples ?

Please advised,My last Period completed on 20th March 2011 and i have done unprotected sex on 26th march 2011 and had the unwanted 72 pill on 27th march 2011 .But Today i.e 2 april 2011 i observed my period is started and also feeling pain in the brest nipple.Is this normal way of working this medecine ??????
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

welcome to HealthcareMagic

Since you had periods on 20th of March;sex on 26th March ;& took Unwanted 72 on 27th March then this bleeding could be due to the pill as it is a hormonal pill & can cause bleeding due to hormonal imbalance.There is less chance that you can get pregnant if you have taken the pill as advised so even breast tenderness could be the effect of the pill.If required consult a doctor in person.

Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor